# SDR SWIA2018100245107

- Difficulty date: September 8, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 36,164 hours, 30,728 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OF NOSE NEAR F.S. 235.00 AFT OF PITOT TUBE. TWO SMALL DENTS WITH SCRATCHES, EACH 0.5 " LONG WITH DEPTHS OF 0.023" AND 0.010". (C-CHECK) RO: 10/01/2010 REPAIRED  RIGHT SIDE OF NOSE NEAR F.S. 235.00 AFT OF PITOT TUBE. TWO SMALL DENTS WITH SCRATCHES. CUT AWAY DAMAGED AREA, FABRICATED AND INSTALLED ALL REPAIR PARTS IAW REO. PRESSURIZATION CHECK GOOD.
